MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes ST Segment Elevation (2059); Thrombosis (2100)
Date of Event 09/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent thrombosis occurred.The target lesion was located in the left anterior descending artery and diagonal branch.A 3.00 x 24mm and a 2.50x12mm synergy ii drug-eluting stents were implanted to treat the lesion and the procedure was completed.However, 24 hours after the procedure, the patient came back to the cath lab with st segment and troponins elevation and the stents were noted to have thrombosed.Repeat angiogram was performed and an attempt was made to re-wire the vessel but the wire would not cross the vessel.Post procedure prior to the st-elevation, the patient threw up their brilinta.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8024721
Report Number2134265-2018-62503
Device Sequence Number13726435
Product Code NIQ
UDI-Device Identifier08714729840039
UDI-Public08714729840039
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2020
Device Model Number10601
Device Catalogue Number10601
Device Lot Number0022416502
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR